Vol. 254, No. 1, 2011

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Other MSP Journals
Refined open noncommutative Donaldson–Thomas invariants for small crepant resolutions

Kentaro Nagao

Vol. 254 (2011), No. 1, 173–209
Abstract

We study analogs of noncommutative Donaldson–Thomas invariants corresponding to the refined topological vertex for small crepant resolutions of toric Calabi–Yau 3-folds. We give three definitions of the invariants which are equivalent to each others and provide “wall-crossing” formulas for the invariants. In particular, we get normalized generating functions which are unchanged under wall-crossing.

Keywords
Donaldson–Thomas theory, dimer model, topological vertex
Mathematical Subject Classification 2000
Primary: 14N10, 14N35
Milestones
Received: 13 November 2009
Revised: 2 February 2010
Accepted: 19 March 2010
Published: 7 February 2012
Authors
Kentaro Nagao
Graduate School of Mathematics
Nagoya University
Furocho, Chikusaku
Nagoya, 464-8602
Japan